# SDR SIMA201910083011

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-11 LH OMEGA BEAM SIDEWALL CORRODED AT FR 29.  REPAIRED LH OMEGA BEAM SIDEWALL AT FR 29 IAW ENVOY ERS-EM-53MR-3903
